Share this:
kdoconnell2003
@kdoconnell2003

Posts: 6
Joined: Apr 28, 2018

Paxil and Trazodone. Stupor

Posted by @kdoconnell2003, Mon, Jul 2 1:04pm

I am taking Paxil 37.5mgCR ( which is up from 25mgCR). I am taking Trazodone 25mg to 50mg. I use 50mg if the 25mg does not work. I am waking up extremely drugged, in a stupor, and confused when I take the 50 mg. After about 4 hours I clear up. But mornings are hell. My hands are shaky. My Psychiatrist is useless, and states that I should just stay the course. But something has to change. Are these two drugs fighting with each other or do they work together? Do I have serotonin syndrome? How does a person know? My PCP suggested Hydroxyzine instead. I tried it and it worked, however after two days, I felt a real tension in the back of the brain. Is that trazodone withdrawal? Has anybody else out there gone through these drugs? Sorry for the many questions, but I am exasperated and trying to get answers. I finally found a great psychiatrist, but she is not available until August. Don’t know what to do.

REPLY

Hello @kdoconnell2003

I can certainly understand your concerns. These are questions that your pharmacist might be able to help you with. Why don't you call or drop by and see the pharmacist and see what he/she has to say?

You do not mention how long you have been taking these meds, all meds of this type do have side effects when you first start them and sometimes the side effects will lift in time. After you talk to your pharmacist you might get some good suggestions to minimize the feeling of stupor.

I look forward to hearing what suggestions your pharmacist might offer you.

Teresa

I was also given Paxil and Trazadone but like you said I felt drugged and not feeling better till around 1 pm..so I stopped taking it..I haven't attempted the Paxil yet…I did find out that my thyroid was on the low side I have started taking the RX for that and honestly my mood feels much better! Have your TSH checked?

Please login or register to post a reply.